# SDR SWAA2016111409674

- Difficulty date: October 24, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 56,290 hours, 32,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME WEB CRACKED AT BS 727, WL 200.  REPAIRED WEB PER EA.
